# SDR SWIA201230358

- Difficulty date: April 7, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 29,051 hours, 40,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN AT 9C IS INOPERATIVE.  (FLT 7777)  REPLACED EMERGENCY LIGHT FIXTURE.  PN: 10-1110-5,  SN OFF: NSN
